| Model Number |
MSERIES BI-PHASIC |
| Medical Device Problem Codes |
Pacing Problem (1439); Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during biomed testing, the device displayed "pacer fault 116", "defib disabled", and "defib fault 72" messages.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation and the customer's reports were not replicated or confirmed.The device was put through extensive testing including stress testing without duplicating the reported malfunctions.The high voltage module was replaced as a precaution.The device was recertified and returned to the customer.No accessories from the event were returned.Analysis of reports of this type has not identified an increase in trend.